# SDR IPXA2025110339883

- Difficulty date: October 24, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 28,301 hours, 17,173 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: A5724094201
- Condition: Broken
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILIN EDGE STA 1196  RIB17 INTERCOSTAL IS BROKEN .   INSTALLED INTERCOSTALL AND FITTING AT R/H WING T/E STA 1196 RIB 17. IAW SRM 51-40-21-001.
